# SDR GLBA20100611K

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 29,686 hours, 36,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION A CRACK WAS FOUND IN THE FRAME AT FS 164 AT CUTOUT FOR STRINGER 9AR, .15" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-033.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
